On the norm covergence of nonconventional ergodic averages

Timothy Austin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article number0805.0320
Pages (from-to)321-338
JournalErgodic Theory and Dynamical Systems
Volume30
Issue number2
StatePublished - 2010

Cite this

On the norm covergence of nonconventional ergodic averages. / Austin, Timothy.

In: Ergodic Theory and Dynamical Systems, Vol. 30, No. 2, 0805.0320, 2010, p. 321-338.

Research output: Contribution to journalArticle

@article{8033a9c139b943dd8a79a1a55bf99c53,
title = "On the norm covergence of nonconventional ergodic averages",
author = "Timothy Austin",
year = "2010",
language = "English (US)",
volume = "30",
pages = "321--338",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - On the norm covergence of nonconventional ergodic averages

AU - Austin, Timothy

PY - 2010

Y1 - 2010

M3 - Article

VL - 30

SP - 321

EP - 338

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 2

M1 - 0805.0320

ER -